# SDR YENA20120607529

- Difficulty date: June 7, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 2,144 hours, 1,374 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 2R5310A
- Part serial: C0424
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 13,162 hours, 8,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1229 BOS-RDU, AT FLIGHT 280 A/P BEGAN UNCOMMANDED ROLL TO RIGHT DISCONNECTED AUTOPILOT.  MANUALLY FLEW AIRCRAFT TO TOUCHDOWN.  REMOVED AND REPLACED AUTO PILOT AILERON SERVO IAW AMM 22-11-04.  CHECK OK.  NOTE: THIS AIRCRAFT HAD THE SAME ITEM REPORTED ON 6/5/12, FIM WAS ACCOMPLISHED AND WAS CONSIDERED A TRANSITORY CONDITION.
